MAUDE Adverse Event Report: Nalu Medical, Inc Nalu Neurostimulation System; Spinal Cord Stimulator

Nalu Medical, Inc Nalu Neurostimulation System; Spinal Cord Stimulator
Model Number 71005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Infection (2447)
Date of Event 10/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The nalu representative (rep) reported that the patient was seen for an activation appointment one week post implant.It was noted during the appointment that the ipg incision site is somewhat painful and is oozing clear liquid.The incision is stapled, not red or swollen.The patient reports that they were instructed by someone at the surgery center to remove the post-op dressing on the surgery day.Patient removed the dressing and the surgical sites remained uncovered for the entire week after surgery.It is unknown what staff member gave those instructions of if possibly the patient misunderstood instructions.The physician prescribed an additional round of antibiotics, placed collagen and new bandage over the site.It was further reported that the incision site has fully healed without further intervention.There is no evidence of infection.
 
Additional Manufacturer Narrative
After conducting a post-acquisition, retrospective review of nalu peripheral nerve stimulation complaint records, boston scientific determined that this event meets mdr reporting criteria.The following mdr information is being submitted as part of capa investigation pcar42.The reported device remains implanted.Follow up shows that the incision site has fully healed without further intervention.

Brand Name
Nalu Neurostimulation System
Common Device Name
Spinal Cord Stimulator
Manufacturer (Section D)
Nalu Medical, Inc
2320 faraday ave
suite 100
carlsbad CA 92008 -724
Manufacturer (Section G)
Nalu Medical, Inc
2320 faraday ave
suite 100
carlsbad CA 92008 -724
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008
MDR Report Key50899605
Report Number3015425075-2026-00600
Device Sequence Number17599598
Product Code GZB
UDI-Device Identifier00812537036137
UDI-Public(01)00812537036137(11)230815(17)260815
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/15/2026
Device Model Number71005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown